# SDR NWAA073516301

- Difficulty date: September 29, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 74,419 hours, 9,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN RT AND LT SHEAR WEBS AT TENSION TIE AREA BS 1120.  REPAIRED PER EA 63-210136.
